Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 27, NWS Austin/San Antonio, TX

September 9, 2009Bexar County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Sep 9, 2009, 11:12 AM CDT for Bexar County, Texas. It was in force for 109 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 9, 2009, 11:12 AM CDT (16:12 UTC)
Expired
Sep 9, 2009, 1:01 PM CDT
In force
109 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 44 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 12:30 PM CDTFLASH FLOOD3 Ese Grey Forest, TXBABCOCK RD CLOSED FROM CAMP BULIS RD TO CHASE HILL BLVD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 78 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 4.2 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2009-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1993 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2009-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1993 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
633 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 091612
FFWEWX
TXC029-091915-
/O.NEW.KEWX.FF.W.0027.090909T1612Z-090909T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1112 AM CDT WED SEP 9 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN BEXAR COUNTY...

* UNTIL 215 PM CDT.

* AT 1106 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
  RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM
  NEARLY STATIONARY SHOWERS AND THUNDERSTORM OVER NORTHERN BEXAR
  COUNTY. RAINFALL RATES ARE ESTIMATED AT 1 TO 2 INCHES AN HOUR. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEON
  SPRINGS...TIMBERWOOD PARK AND FAIR OAKS RANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
ELM CREEK...CIBOLO CREEK...LEON CREEK...CLEAR FORK...SAN GERONIMO
CREEK...HELOTES CREEK...ELM WATERHOLE CREEK...PECAN CREEK...RUNDALE
CREEK...PANTHER SPRINGS CREEK...WEST FORK CIBOLO CREEK...MUD CREEK...
POSTOAK CREEK...BALCONES CREEK...LEE CREEK...LEWIS CREEK...SALADO
CREEK...FRENCH CREEK...HUESTA CREEK...REYES CREEK, LOS...CULBERA
CREEK...CULEBRA CREEK...OLMOS CREEK...SAN ANTONIO RIVER AND EAST ELM
CREEK.

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 2972 9845 2972 9838 2968 9839 2965 9834
      2962 9835 2960 9833 2960 9834 2953 9879
      2970 9880 2975 9867 2975 9856

$$
4 follow-up statements
000 
WGUS74 KEWX 091632
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1132 AM CDT WED SEP 9 2009

TXC029-091915-
/O.CON.KEWX.FF.W.0027.000000T0000Z-090909T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEXAR TX-
1132 AM CDT WED SEP 9 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
NORTHERN BEXAR COUNTY...

AT 1126 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE
WARNED AREA...GENERALLY NORTH OF LOOP 1604. THESE STORMS ARE NEARLY
STATIONARY. 

LOCATIONS IN THE WARNING AREA INCLUDE LEON SPRINGS...TIMBERWOOD PARK
AND FAIR OAKS RANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
ELM CREEK...CIBOLO CREEK...LEON CREEK...CLEAR FORK...SAN GERONIMO
CREEK...HELOTES CREEK...ELM WATERHOLE CREEK...PECAN CREEK...RUNDALE
CREEK...PANTHER SPRINGS CREEK...WEST FORK CIBOLO CREEK...MUD CREEK...
POSTOAK CREEK...BALCONES CREEK...LEE CREEK...LEWIS CREEK...SALADO
CREEK...FRENCH CREEK...HUESTA CREEK...REYES CREEK...LOS CULBERA
CREEK...CULEBRA CREEK...OLMOS CREEK...SAN ANTONIO RIVER AND EAST ELM
CREEK.

&&

LAT...LON 2972 9845 2972 9838 2968 9839 2965 9834
      2962 9835 2960 9833 2960 9834 2953 9879
      2970 9880 2975 9867 2975 9856

$$
000 
WGUS74 KEWX 091700
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1200 PM CDT WED SEP 9 2009

TXC029-091915-
/O.CON.KEWX.FF.W.0027.000000T0000Z-090909T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEXAR TX-
1200 PM CDT WED SEP 9 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
NORTHERN BEXAR COUNTY...

AT 1156 AM CDT...SHOWERS AND THUNDERSTORMS HAVE WEAKENED OVER THE
WARNED AREA. HOWEVER RUNOFF MAY STILL RESULT IN THE FLOODING OF
STREETS...LOW WATER CROSSINGS...CREEKS AND STREAMS.
 
LOCATIONS IN THE WARNING AREA INCLUDE LEON SPRINGS...TIMBERWOOD PARK
AND FAIR OAKS RANCH.

LAT...LON 2972 9845 2972 9838 2968 9839 2965 9834
      2962 9835 2960 9833 2960 9834 2953 9879
      2970 9880 2975 9867 2975 9856

$$
000 
WGUS74 KEWX 091736
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1236 PM CDT WED SEP 9 2009

TXC029-091915-
/O.CON.KEWX.FF.W.0027.000000T0000Z-090909T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEXAR TX-
1236 PM CDT WED SEP 9 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
NORTHERN BEXAR COUNTY...

AT 1233 PM CDT...HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA. HOWEVER
RUNOFF FROM EARLIER HEAVY RAINS STILL MAY PRODUCE FLOODING OF LOW WATER
CROSSINGS...CREEKS AND STREAMS.

LOCATIONS IN THE WARNING AREA INCLUDE TIMBERWOOD PARK...LEON SPRINGS
AND FAIR OAKS RANCH.

LAT...LON 2972 9845 2972 9838 2968 9839 2965 9834
      2962 9835 2960 9833 2960 9834 2953 9879
      2970 9880 2975 9867 2975 9856

$$
000 
WGUS74 KEWX 091801
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
101 PM CDT WED SEP 9 2009

TXC029-091809-
/O.CAN.KEWX.FF.W.0027.000000T0000Z-090909T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEXAR TX-
101 PM CDT WED SEP 9 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN BEXAR
COUNTY...

THE THREAT OF HEAVY RAINFALL AND FLASH FLOODING HAS ENDED ACROSS
NORTHERN BEXAR COUNTY. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE
POSSIBLE LATER THIS AFTERNOON INTO THIS EVENING.

LAT...LON 2972 9845 2972 9838 2968 9839 2965 9834
      2962 9835 2960 9833 2960 9834 2953 9879
      2970 9880 2975 9867 2975 9856

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 10:44 AM CDT, 28 minutes earlier.

Area forecast discussion, Sep 9, 10:44 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1044 AM CDT WED SEP 9 2009

.UPDATE...
OBSERVATIONAL DATA SHOWS A MOIST, UNSTABLE, AND UNCAPPED AIRMASS
OVER SOUTH CENTRAL TEXAS. HAVE BROUGHT THE HIGHER AFTERNOON POPS
INTO THIS MORNING AS THE SMALL CLUSTER OF SHOWERS/THUNDERSTORMS
JUST NORTHEAST OF SAN ANTONIO TO THE CANYON LAKE AREA HAS EXPANDED
FURTHER TO THE SOUTHWEST AND EAST. SOME LOCATIONS FROM BOERNE TO
WIMBERLY HAVE ALREADY RECEIVED 2 TO 4 INCHES OF RAIN. WILL ADD
LOCALLY HEAVY RAINFALL MENTION. APPEARS THE STAGE IS SET FOR A
MULTI-DAY RAINFALL EVENT.

&&

.PREV DISCUSSION... /ISSUED 646 AM CDT WED SEP 9 2009/

AVIATION...
MVFR CIGS WILL CONTINUE THIS MORNING AT ALL SOUTH CENTRAL TEXAS
TAF SITES. SHRA/TSRA IS POSSIBLE ALONG THE I-35 CORRIDOR WITH
ACTIVITY BECOMING MORE WIDESPREAD THROUGHOUT THE DAY. CEILINGS
WILL STRUGGLE TO LIFT BUT ARE EXPECTED TO REACH BKN 03-04 KFT BY
LATE MORNING. EXPECT PERIODIC SHRA/TSRA MAINLY THROUGH THE AFTERNOON
AND EVENING HOURS. SFC WINDS WILL BE SE-SLY GENERALLY AOB 10 KTS
WITH GUSTS TO 25 KTS POSSIBLE IN AND AROUND TSRA.

PREV DISCUSSION... /ISSUED 424 AM CDT WED SEP 9 2009/

DISCUSSION...
EARLY TO MID SEPTEMBER WEATHER PATTERN THAT SUPPORTS A GOOD
CHANCE OF RAIN CONTINUES TO UNFOLD FROM TRENDS THAT EVOLVED
LATE LAST WEEK AND CONTINUE TO SHOW UP IN THE WIND PATTERNS
ALOFT THIS WEEK.  A 700 TO 300 HPA LOW OVER WEST TEXAS WILL
DRIFT TO THE EAST OVER PARTS OF SOUTH CENTRAL TEXAS TODAY.
THE LIGHT WIND FIELD ALOFT WILL KEEP THIS LOW OVER THE AREA
FOR A FEW DAYS. THESE MARGINALLY UNSTABLE CONDITIONS COUPLED
WITH PLENTY OF MOISTURE FROM THE SFC TO 300 HPA BODE WELL FOR
A GOOD CHANCE OF RAIN TODAY THROUGH FRIDAY. SHOWED CONTINUED
HIGH POPS. ANOTHER FOCUS FOR RAIN CHANCES ON FRIDAY WILL BE A
WEAK FRONT THAT COMES ACROSS THE AREA LATER IN THE DAY...
FOLLOWED BY A 2ND WAVE OF NORTH WINDS ON SATURDAY...THAT ARE
FORECAST TO LINK WITH AN EASTWARD MOVING 500 HPA TROF THAT
COMES ACROSS SOUTH CENTRAL TEXAS FROM THE WEST.  SHOWED A
CONTINUED CHANCE OF RAIN WITH THIS PATTERN ON SATURDAY FROM
THE FRONT AND THE 500 HPA TROF SLOWLY MOVING ACROSS FROM THE
WEST. BY SUNDAY AND MONDAY SOME DECREASE IN RAIN CHANCES IS
EXPECTED...AS THE 500 HPA TROF MOVES OFF TO THE EAST.

THE WIND FIELD ALOFT BECOMES VERY LIGHT AGAIN IN THE EARLY TO
MID PART OF NEXT WEEK...SO EVEN THROUGH THE TROF IS FORECAST
TO MOVE EAST...THE WEAK RIDGING TO THE WEST BREAKS DOWN...AND
A WEAKNESS IN THE HEIGHT FIELD FROM 700 TO 300 HPA REMAINS. THIS
TYPE OF PATTERN WILL SUPPORT ISOLATED SHOWER ACTIVITY IN THE EARLY
TO MID PART OF NEXT WEEK...WITH DAYTIME HEATING. THE BEST CHANCES
OF RAIN FOR THE EARLY TO MID PART OF NEXT WEEK WILL BE OVER THE
EAST TO SOUTHEAST PART OF SOUTH CENTRAL TEXAS...WHERE LOWER
HEIGHTS FROM 500 TO 300 HPA ARE FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              89  74  91  72  89 /  80  50  70  50  70
AUSTIN BERGSTROM INTL AIRPORT  89  71  91  70  89 /  80  60  70  50  70
NEW BRAUNFELS MUNI AIRPORT     88  71  91  70  89 /  80  70  70  50  70
BURNET MUNI AIRPORT            88  72  90  70  87 /  70  50  50  50  60
DEL RIO INTL AIRPORT           90  75  89  73  89 /  80  70  70  50  70
GEORGETOWN MUNI AIRPORT        89  72  91  71  88 /  70  50  50  50  70
HONDO MUNI AIRPORT             88  73  90  72  89 /  80  70  70  50  70
SAN MARCOS MUNI AIRPORT        88  72  91  71  89 /  80  70  70  50  70
LA GRANGE - FAYETTE REGIONAL   88  72  90  72  90 /  80  60  70  50  70
SAN ANTONIO INTL AIRPORT       88  74  89  72  89 /  80  70  70  50  70
STINSON MUNI AIRPORT           88  74  89  72  89 /  80  70  70  50  70

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

04/13
Hazardous weather outlook, Sep 9, 5:21 AM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
521 AM CDT WED SEP 9 2009

TXZ171>173-183>194-202>209-217>225-228-101030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
521 AM CDT WED SEP 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

UNSTABLE CONDITIONS ALOFT AND ABUNDANT MOISTURE THROUGHOUT THE
ATMOSPHERE WILL BRING GOOD CHANCES FOR RAIN TO SOUTH CENTRAL TEXAS
AND THE HILL COUNTRY TODAY. BENEFICIAL RAINS ARE GENERALLY
EXPECTED...HOWEVER...THERE IS A CHANCE FOR ISOLATED MINOR
FLOODING OF STREETS AND INTERSECTIONS ACROSS URBAN AREAS AS WELL
AS OTHER FLOOD PRONE AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

GOOD CHANCES FOR RAIN WILL REMAIN IN THE PICTURE THROUGH THE
WEEKEND AS A COLD FRONT APPROACHES THE REGION. THIS COULD RESULT
IN MORE WIDESPREAD HEAVY RAINFALL ON SATURDAY WHICH MAY LEAD TO
MINOR FLOODING OF URBAN AREAS AS WELL AS LOCATIONS WHICH ARE STILL
WET FROM PREVIOUS RAINFALL. RAIN CHANCES WILL DECREASE ON SUNDAY AS
THE ATMOSPHERE BEGINS TO STABILIZE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Sep 9, 5:45 AM CDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
545 AM CDT WED SEP 9 2009

TXZ171>173-183>194-202>209-217>225-228-091800-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
545 AM CDT WED SEP 9 2009

...GOOD CHANCE OF RAIN IS EXPECTED THE NEXT FEW DAYS...

AN AREA OF LOW PRESSURE ALOFT ACROSS WEST TEXAS IS FORECAST
TO DRIFT SLOWLY EAST ACROSS SOUTH CENTRAL TEXAS LATER TODAY
THROUGH THURSDAY...AND CONTINUE OVER THE AREA FRIDAY.  ON
SATURDAY ANOTHER RAIN MAKING WEATHER SYSTEM IS FORECAST TO
MOVE ACROSS THE REGION FROM THE WEST...AND SLOWLY MOVE EAST
OF SOUTH CENTRAL TEXAS BY MONDAY.

THIS EARLY TO MID SEPTEMBER WEATHER PATTERN SUPPORTS A GOOD
CHANCE FOR RAIN FROM SHOWERS OR THUNDERSTORMS TODAY THROUGH
FRIDAY...AND CONTINUING OVER THIS COMING WEEKEND.  LOCALLY
HEAVY RAIN COULD DEVELOP WITH THIS TYPE OF PATTERN IN THE
NEXT FEW DAYS.

AS THE FINAL WAVE OF INSTABILITY MOVES TO THE EAST ON MONDAY
AND TUESDAY...RAIN CHANCES ARE EXPECTED TO DECREASE FROM THE
WEST EARLY NEXT WEEK. PARTLY CLOUDY AND DRIER CONDITIONS ARE
EXPECTED MONDAY AND TUESDAY...EXCEPT FOR THE EAST TO SOUTHEAST
PART OF SOUTH CENTRAL TEXAS...WHERE A SLIGHT CHANCE OF SHOWERS
WILL CONTINUE.
Local storm report, Sep 9, 11:09 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1109 AM CDT WED SEP 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1034 AM     HEAVY RAIN       1 NW BERGHEIM           29.83N  98.60W
09/09/2009  M5.50 INCH       KENDALL            TX   BROADCAST MEDIA

            HEAVY RAIN SINCE 430 AM

&&

EVENT NUMBER EWX0900049

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 7:18 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays117 min
Sep 9, 9:15 AM CDTAreal Flood AdvisoryEWXComal2 hr
Sep 9, 10:32 AM CDTAreal Flood AdvisoryEWXBexar45 min
Sep 9, 10:44 AM CDTAreal Flood AdvisoryEWXKendall2 hr
Sep 9, 2:03 PM CDTAreal Flood AdvisoryEWXDeWitt117 min
Sep 9, 2:39 PM CDTAreal Flood AdvisoryEWXLavaca111 min
Sep 9, 5:18 PM CDTAreal Flood AdvisoryEWXFrio, Medina, Uvalde, Zavala117 min
Sep 9, 5:56 PM CDTAreal Flood AdvisoryEWXEdwards, Val Verde2 hr

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.